# SDR QXEA200501838

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 10,845 hours, 11,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92146A010401
- Part serial: 0173
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,308 hours, 7,208 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2311, UNABLE TO PRESSURIZE CABIN IN AUTO.  ATTEMPTED MANUAL ALSO UNABLE TO PRESSURIZE (SEEMED TO START TO WORK BUT NOT VERY WELL).  RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW 21-31-06-000-801 AND 21-31-06-400-801.  C/W OPS CHECK OF THE PRESSURIZATION CONTROL IN  MANUAL MODE IAW MM TASK 21-31-00-710-803.  OPS CHECK GOOD.  ALSO C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW 21-31-00-720-801.  FUNCTIONAL CHECK GOOD.  PRESSURIZED AIRCRAFT 3 TIMES IN MANUAL MODE.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
